# SDR R61A201309240914

- Difficulty date: September 24, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 23,951 hours, 17,860 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WAS HARD TO OPEN.  MX LUBED THE L1 DOOR LOCKING MECHANISM IAW AMM AND OPS CHECKED GOOD. ACFT IS GOOD FOR SERVICE.
